[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Adhesive Reactions! :(

Well, I thought I was doing well using Tegaderm, but with this last set
change, I started getting itchy welts at the edges. :( :( :(  Then it
turns into weepy sores. :( :( :(

I like the SofSets, but haven't been able to find an adhesive that both
sticks, AND doesn't cause a reaction. 

Tegaderm and Polyskin have both caused reactions, and IV3000, even with
IV Prep, doesn't stick very well. 

Is this common to develop a reaction to an adhesive that you initially
did well with?

Any other suggestions? 

Not a happy camper at the  moment -- I love the pump, but not the
itching and the sores!
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org